# SDR KBM2006F00127

- Difficulty date: March 17, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350B2
- Aircraft serial: 2337
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C455
- Part serial: 10AR66
- Condition: Seized
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP, BLOWS FUSE, POSSIBLE SEIZED.  REMOVED AND REPLACED.  (K)
